# SDR MALA000481

- Difficulty date: July 19, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON PANEL AND AISLE CHANNELS AT BL 0, STA 294.0 TO STA 339.  MAINTENANCE REMOVED CORROSION ON FLANGES AND PREVIOUS REPAIR AREA IAW SRM 51-10-30.  FABRICATED REPAIR ANGLE USING PRINCIPLES OF SRM 53-70-60.  INSTALLED REPAIR DOUBLER IAW SAAB STATEMENT 72SDS2642.
